# SDR GTIA2018032202534

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 46,798 hours, 21,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD F/A MEGAPHONE VOLUME KNOB MISSING.  REPLACED THE MEGAPHONE IAW  DRAWING N319-131EQ.
